Solving Multi-Objective Linear Fractional Programming Problems via Zero-Sum Game


TEMELCAN G., ALBAYRAK F. İ., SİVRİ M.

APPLICATIONS AND APPLIED MATHEMATICS-AN INTERNATIONAL JOURNAL, vol.17, no.2, pp.508-522, 2022 (Peer-Reviewed Journal) identifier

  • Publication Type: Article / Article
  • Volume: 17 Issue: 2
  • Publication Date: 2022
  • Journal Name: APPLICATIONS AND APPLIED MATHEMATICS-AN INTERNATIONAL JOURNAL
  • Page Numbers: pp.508-522
  • Keywords: Linear fractional programming, Multi-objective problem, Game theory, Taylor series
  • Yıldız Technical University Affiliated: Yes